Time Discrete Geodesic Paths in the Space of Images

Alexander Effland, Benjamin Berkels, Martin Rumpf

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1457-1488
JournalSIAM Journal on Imaging Sciences
DOIs
Publication statusPublished - 2015

Cite this

Time Discrete Geodesic Paths in the Space of Images. / Effland, Alexander; Berkels, Benjamin; Rumpf, Martin.

In: SIAM Journal on Imaging Sciences, 2015, p. 1457-1488.

Research output: Contribution to journalArticleResearchpeer-review

Effland, Alexander ; Berkels, Benjamin ; Rumpf, Martin. / Time Discrete Geodesic Paths in the Space of Images. In: SIAM Journal on Imaging Sciences. 2015 ; pp. 1457-1488.
@article{37538c1922a34a9c98d0baa2b20f9cae,
title = "Time Discrete Geodesic Paths in the Space of Images",
author = "Alexander Effland and Benjamin Berkels and Martin Rumpf",
year = "2015",
doi = "10.1137/ 140970719",
language = "English",
pages = "1457--1488",
journal = "SIAM journal on imaging sciences",
issn = "1936-4954",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Time Discrete Geodesic Paths in the Space of Images

AU - Effland, Alexander

AU - Berkels, Benjamin

AU - Rumpf, Martin

PY - 2015

Y1 - 2015

U2 - 10.1137/ 140970719

DO - 10.1137/ 140970719

M3 - Article

SP - 1457

EP - 1488

JO - SIAM journal on imaging sciences

JF - SIAM journal on imaging sciences

SN - 1936-4954

ER -